Facebook Pixel
EmpowHER Guest

i had unproteceted sex on10 12 13 14..i saw my menses on 11....i took postinor2 0n 15..... i had sex 6 night 7 8...i took postinor on 9.....am suppose to see my period btw 8 9 10 11......toda is 18...wat r my chances?

By Anonymous March 18, 2017 - 5:20am
Rate This

Add a Comment1 Comments


Hi, Anon.

Thank you for your post.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. Some get many or a few or none. If you don’t get your period within a week of its expected date a pregnancy test may be necessary although the risk is low. It can cause an early period or a late one. You may have a lighter or heavier flow, so be aware of this.

ECP should only be used in emergencies and not used as a regular form of birth control.


March 18, 2017 - 5:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!